# SDR SWAA2012111909623

- Difficulty date: November 6, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 56,943 hours, 46,457 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6554815
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL FIN ACCESS PANEL 9503 WORN.  REMOVED AND REPLACED SKIN IAW SRM.
